# SDR 2007FA0000688

- Difficulty date: July 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N9988F
- Make and model: Hughes 269C
- Aircraft serial: S1791
- Engine: Lyc HIO360D1A
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Condition: Loose
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BRACKET LOOSE AT ENGINE BOSS.  BOLT CAUSES DAMAGE TO ENGINE CRANKCASE WHEN LOOSE.  FRETTING OF ARM AND ENGINE CRANKCASE OCCURS.  (K)
